# SDR IXXA202271602

- Difficulty date: July 16, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Intercostal
- Part number: 313T2380457
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Component: Intercostal/Fra, Boeing
- Component part number: 313T2380457
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INTERCOSTAL/FRAME IS BENT AND CRACKED ON BOTH ENDS.
